# SDR SWAA2022030806796

- Difficulty date: May 19, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 47,804 hours, 28,246 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fwd Cargo Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FWD CARGO BAY L/H FLOOR TO SIDE WALL SUPPORT HAS AREAS OF CORROSION STA 400 TO STA 500D / BLENDED MULTIPLES AREAS AROUND FLOOR TO SIDEWALL SUPPORT STA 400-500D 1' X 1' X .005' ORIGINAL THICKNESS .040' IAW SRM 53-00-53-1A-2 BLEND FOUND TO BE OUT OF LIMITS. FABRICATED FCB L/H FLOOR TO SIDEWALL SUPPORT BS400-500D. MATERIAL BAC1496-444 #7075T62 AND SPLICE SIDEPLATE MATERIAL BAC 1496- 444 #7075-T62 LOT 1391220-2 IAW SRM 53-00-53-2R-6. LOCATED AND DRILLED IDW SRM 51-40-05 AND SRM 53-00-53-2R-6. APPLIED CHEMICAL CONVERSION COATING AND PRIMER IAW AMM 51-21-44 AND SRM 21-20-01. INSTALLED FCB L/H FLOOR TO SIDEWALL SUPPPORT BS 400-500D IAW DWG 143A7500 AND SRM 51-40-02; SRM 51-40-10.
